# SDR TSAA9553216

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Recess
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND AFT LAVATORY SERVICE PANEL HAS INTERGRANULAR CORROSION AROUND PANEL RECESS.  REPAIRED PER ECO 1998, OPTION II.  AIRCRAFT RETURNED TO SERVICE.  (X)
